# SDR DHL2002726505

- Difficulty date: April 18, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EXTERNAL FUSELAGE REPAIR AT BS 1223, STR 21R IS INSTALLED WITH BLIND FASTENERS.  REMOVED REPAIR IAW B-727 SRM 51-30-2.  FABRICATED AND INSTALLED NEW DOUBLER IAW B-727 SRM 51-30-2.
